The homotopy perturbation method for the Black-Scholes equation


Gulkac V.

JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, vol.80, no.12, pp.1349-1354, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 80 Issue: 12
  • Publication Date: 2010
  • Doi Number: 10.1080/00949650903074603
  • Title of Journal : JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION
  • Page Numbers: pp.1349-1354

Abstract

The homotopy perturbation method is designed to obtain a quick and accurate solution to the Black-Scholes equation and boundary conditions for a European option pricing problem. The problem of pricing a European option can be cast a partial differential equation. The analytical solution of the equation is calculated in the form of a convergent power series with easily computable components.